# SDR REXA201100447

- Difficulty date: July 16, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 22,293 hours, 19,283 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN STAB CHANNEL 1 INOP SWAPPED FROM 8541 TO 8808.  REMOVED AND REPLACED THE MOTOR CONTROL UNIT AND ACTUATOR IAW AMM 27-40-00.
